# SDR CALA2024032100802

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N39416
- Make and model: Boeing 737924ER
- Aircraft serial: 37093
- Aircraft time: 51,341 hours, 18,047 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A555822
- Condition: Corroded
- Location: Bs 1016 Lbl11
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN FLOOR BEAM STA 1016 CORRODED ON UPPER FWD FLANGE AT LBL 11. TRANSCRIBED FROM HAECO GSO NRC 9284499.
